Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking Coversyl for hypertension. Dizziness. Drug reaction or high BP?

I have mild to moderate hypertension and am taking 8mg of Coversyl daily. Until now there have been relatively no side effects. At this time I now tend to feel quite funny when I bend down for a moment or too and then get up. Sometimes dizzy, othertimes just quite what I call "spacey". Wondering if this could be a drug reaction, or a symptom of the high blood pressure and should I be concerned. I do exercise fairly regularly, eat a very good diet (little meat, lots of fresh vegies, fruit and fish. I do not, however, sleep very well - not sure why. Am 6o yrs. old.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Every blood pressure medication can generate orthostatic hypotension, that is, transient lowering of the blood pressure with positional changes, mainly from the laying down to upright position. Your description suggests that. If tolerable and blood pressure control at rest is ideal, then the main thing is to be aware of it, and when you make those position changes, do it slowly, so that your body can generate a response, to avoid accidents (passing out called syncope).

Hope this helps,

Dr Brenes-Salazar
Mayo Clinic Rochester
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor